# SDR AALA20070874

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T937/17MAY  - DURING CLIMB CREW WAS UNABLE TO RETRACT LANDING GEAR WITH POSITION DETECTOR SYSTEM NUMBER TWO, HAD OTHER SYSTEM FAILURES.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
